MAUDE Adverse Event Report: ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD. MCKESSON; NEEDLES

ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD. MCKESSON; NEEDLES
Model Number 30G×1/2" (0.3MM×13MM)
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(1) retention sample test: on september 18, 2024, 20 pieces of ckdd05-01, specification and model: 30g×1/2"(0.3mm×13mm) were selected from the above batch of retention sample products, and the needle tips were sharp with no burr or bent hook through a 10x magnifying glass, and no abnormal conditions were observed.The puncture force was tested with 10 pieces of this batch of injection needle products.For details, see the puncture force data of the needle tip in annex 1 (testing instrument: 10x magnifying glass).Intelligent electronic tensile testing machine tester: chen liuxiang liang zhixiang).(2) production process review: according to the batch number, the batch records of the production process of the batch of products and the finished product inspection report were traced, and no such abnormal situation was found in the production process and the finished product inspection process.(3) through the testing of the relevant sample products, the puncture force test result of the needle tip of this batch of injection needle products is 0.355-0.386n (as shown in the puncture force data in attachment 1).In the production process of injection needle products, our company is equipped with online testing equipment, which can detect and monitor the needle tip in real time, and remove the defective products.Investigation results: through the above investigation, our injection needle products (retention sample) and the previous batch (retention sample, delivery sample) are qualified.Since the needle tip is specified in iso7864-2016 standard for single-use sterile injection needles, the needle tip should be sharp without burrs, bent hooks and other abnormal conditions when observed under a magnifying glass, our company strictly follows the requirements of the regulation.Through the customer feedback of the batch of injection needle product needle appearance test, all meet the standard requirements; in addition, samples received from customers were retained and sent for needle tip puncture force test.According to the requirements of maximum needle tip puncture force in gb15811-2016 disposable injection needle standard (the puncture force is not specified in iso standard), the above test results of the needle tip puncture force of the batch of injection needles can also meet the requirements of 0.3 needle puncture force [?]0.70n.The injection needle produced by our company is intended to be used for piercing the human body for injection, and the tip of the needle is relatively sharp, so as to reduce the pain felt by patients during the piercing process and inject the liquid medicine.However, the clinical practice is to puncture the bottle stopper (under unintended use) to take medicine, etc.If the needle accidentally touches the protective cap during use, or the needle stopper is accidentally damaged during puncture, the needle tip may be damaged and the needle dull phenomenon may occur.Therefore, our company recommends that the clinical use process should pay attention to the needle protection, remove the protective cap or puncture bottle stopper whenever possible to avoid the needle touching the protective cap or the inner wall of the medicine bottle and many other situations.Since we have not received specific feedback from the customer for analysis of blunt needle samples, we suggest the customer help collect relevant blunt needle samples and send them back to help our company for further analysis.The two injection needle samples ordered by the customer and the samples sent by the customer have not found any abnormal situation of dull needle, and the puncture force of the needle tip has no abnormal situation.
 
Event or Problem Description
It was reported that the needles are dull.The customer ordered the product twice, and they experienced the same issue on both of their orders.

Brand Name
MCKESSON
Common Device Name
NEEDLES
Manufacturer (Section D)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
longwan district
wenzhou, zhejiang 32502 5
CH  325025
Manufacturer (Section G)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
longwan district
wenzhou, zhejiang 32502 5
CH   325025
Manufacturer Contact
kim chi
no. 758, 5th binhai road
longwan district
wenzhou, zhejiang 32502-5
CH   325025
MDR Report Key20329574
Report Number3003560965-2024-00076
Device Sequence Number12786451
Product Code FMI
UDI-Device Identifier40612479207408
UDI-Public40612479207408
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30G×1/2" (0.3MM×13MM)
Device Catalogue Number16-N3005
Device Lot NumberCKDD05-01
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/13/2024
Initial Report FDA Received Date09/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown